A general approach to hedging options: Applications to barrier and partial barrier options

Hans-Peter Bermin

Research output: Contribution to journalArticlepeer-review

6 Citations (SciVal)

Abstract

In this paper we consider a Black and Scholes economy and show how the Malliavin calculus approach can be extended to cover hedging of any square integrable contingent claim. As an application we derive the replicating portfolios of some barrier and partial barrier options.
Original languageEnglish
Pages (from-to)199-218
JournalMathematical Finance
Volume12
Issue number3
DOIs
Publication statusPublished - 2002

Subject classification (UKÄ)

  • Economics

Keywords

  • barrier options
  • contingent claims
  • hedging
  • Malliavin calculus

Fingerprint

Dive into the research topics of 'A general approach to hedging options: Applications to barrier and partial barrier options'. Together they form a unique fingerprint.

Cite this